Advil Liqui-Gels Ibuprofen 200mg Pain Reliever/Fever Reducer Capsules
Nothing’s proven stronger or longer lasting than Advil Easy open arthritis cap Pain relief shouldn’t be a pain to open Ease-of-use cap, Arthritis Foundation This package for households without young children.
Ingredients: Active Ingredients: Solubilized Ibuprofen (Equal to 200mg Ibuprofen) (.Pain Reliever/Fever Reducer) Inactive Ingredients: FD&C Green 3 CI 42053, Gelatin, Light Mineral Oil, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Water (Purified), Sorbitan, Sorbitol
Secure, Fast, Safe, and Easy Ordering of all OTC Products. We ship anywhere in the US & Canada.
100% SECURE CHECKOUT BY PAYPAL
OTC Superstore is a small business dedicated to providing large range of OTC products at wholesale price.
Trusted online OTC store in the USA, we ship anywhere in the US & Canada.
Secure, Fast, Safe, and Easy Ordering of OTC Products.